Jump to content

Photo

2Nd Day On Accutane - Side Effects Already?

accutane side effects headache back ache

2 replies to this topic

#1 Kmartineau07

Kmartineau07

    New Member

  • Members
  • Posts & Likes
    Posts: 9
    Gallery Images: 6
    Likes: 0
About Me
  • Gender:Female
  • Joined: 18-December 12

Posted 19 December 2012 - 08:08 PM

Today is only my 2nd day on claravis 40mg and I have had a headache since I woke up this morning, and my back has been hurting pretty bad the past few hours. Is it normal to experience these side effects on only the 2nd day?? My lips are also chapped but that was expected...

#2 Brarei200

Brarei200

    Junior Member

  • Members
  • Posts & Likes
    Posts: 76
    Likes: 2
About Me
  • Joined: 13-May 12

Posted 19 December 2012 - 08:16 PM

I had headaches starting on Day 2 and it lasted until about Day 5 or 6. I started getting lower back pain around Day 18 and I'm on Day 23 and it's still there.

Make sure to use chapstick from the start, don't wait for them to be so dry before you use it like I did :(

Edited by Brarei200, 19 December 2012 - 08:17 PM.


#3 Kmartineau07

Kmartineau07

    New Member

  • Members
  • Posts & Likes
    Posts: 9
    Gallery Images: 6
    Likes: 0
About Me
  • Gender:Female
  • Joined: 18-December 12

Posted 19 December 2012 - 11:42 PM

I had headaches starting on Day 2 and it lasted until about Day 5 or 6. I started getting lower back pain around Day 18 and I'm on Day 23 and it's still there.

Make sure to use chapstick from the start, don't wait for them to be so dry before you use it like I did :(

Thank you for your reply. I have some cheap Chapstick which isn't doing me any good so I need to invest in a better kind...and hopefully these headaches won't last too long..


0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users